advertisement
Question
Posted by: Aspavor vs Lipitor | 2009/03/09

Aspavor vs Lipitor

I have recently changed from Lipitor to Aspavor. About 2 weeks after changing I started experiencing skin peeling on my hands.
Could Aspavor be the cause. I had no such side effects from Lipitor.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, this is a potential side effect of atorvastatin, the active ingredient of both Lipitor and Aspavor. It is advised to consult your doctor ASAP to discuss the continued use of this medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/04/30

I started using Aspavor recently after being on Lipitor for years.Now I have muscle pains that come and go,is it common ?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement